# SDR UALA2012092605451

- Difficulty date: September 2, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 53,499 hours, 15,081 cycles
- Engine: Pwa PW2037
- Engine time: 61,000 hours, 20,378 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2000
- Part serial: 727124
- Condition: Bird Ingestion
- Location: Nr 2
- Part time: 61,000 hours, 20,378 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE BIRD STRIKE, RTFL  ENGINE PARAMETERS WERE NORMAL.  TWO LARGE BIRDS ONE MAY HAVE HIT TAIL.  BIRD DAMAGE CONFINED TO NR 2 ENGINE, NR 2 ENGINE NOSE COWL APPEARS TO HAVE NO DAMAGE.  CHANGE NR 2 ENGINE DUE TO MULTIPLE DEFECTS FROM BIRD STRIKE.
